# SDR DL72W001044

- Difficulty date: May 28, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- Aircraft time: 56,771 hours, 38,995 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Cockpit
- Component: Indicator, 2041215311
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR DID NOT WORK AIRBORNE.  GOOD TEST ON DECK.  TURNED ON IN AIR ONLY GOT SPOKES.  TURNED OFF (RECYCLED) SAME RESULTS.  REPLACED WEATHER RADAR INDICATOR.  GROUND TEST OK, CHECKED UNDER NORMAL MAP OPERATION CHECKS OK.
